Tokyo Journal of Mathematics

Birational Geometry of Plane Curves

Shigeru IITAKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 22, Number 2 (1999), 289-321.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041440

Digital Object Identifier
doi:10.3836/tjm/1270041440

Mathematical Reviews number (MathSciNet)
MR1727877

Zentralblatt MATH identifier
0982.14006

Citation

IITAKA, Shigeru. Birational Geometry of Plane Curves. Tokyo J. Math. 22 (1999), no. 2, 289--321. doi:10.3836/tjm/1270041440. https://projecteuclid.org/euclid.tjm/1270041440


Export citation